Post # 1
So yesterday I noticed that I was spotting a little. My period ended 16 days ago and is not due again until May 1. Well this spotting turned heavier during the night and very very slight cramping.
I just got married in September and went on OrthoTriCyclene. I stopped it in January/February because hubby want to start trying to concieve. Since I’ve been off my cycle has been great. It comes on a regular schedule, is lighter than what it used to be, and sometimes it was even three instead of four days.
My last period was only 3 days long and not very heavy at all. I’m wondering if this bleeding is any leftover from that last light period? It stinks because I get to see my Darling Husband tomorrow. He’s been going on military duty for a while and if this bleeding doesn’t stop there goes out intimacy :-/
Post # 3
It doesn’t sound like anything serious – it could just be your body continuing to adjust to being off the birth control. However, it couldn’t hurt to give your doctor’s office a quick call, the nurse or someone there should be able to answer your question and put your mind at ease. But most likely it’s just normal break-through bleeding and nothing to worry about.
Post # 4
@Sunfire: I tried calling them but got the answering machine that promises a call back in 24 hours. I will be flying tomorrow so my phone will be off.
That’s what I think it is too
Post # 5
@LuvMySailor: Hopefully things will just clear up on their own! I hope you feel better soon.
Post # 6
I agree with Sunfire. I was on the same BC a few years ago, and it took a little while to adjust back. My friend came off a different type of BC, and her cycles were whack for a really long time. So I would say your body is just trying to get back to normal. If you were on it for quite some time, it may even take up to 6 months or more for your body to adjust to your regular hormones.
Good luck 🙂